Minimal lagrangian diffeomorphisms between domains in the hyperbolic plane

Simon Brendle Stanford University

Differential Geometry mathscidoc:1609.10076

Journal of Differential Geometry, 80, (1), 1-22, 2008
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-09 13:46:35 uploaded by admin ] [ 403 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{simon2008minimal,
  title={MINIMAL LAGRANGIAN DIFFEOMORPHISMS BETWEEN DOMAINS IN THE HYPERBOLIC PLANE},
  author={Simon Brendle},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909134635707444733},
  booktitle={Journal of Differential Geometry},
  volume={80},
  number={1},
  pages={1-22},
  year={2008},
}
Simon Brendle. MINIMAL LAGRANGIAN DIFFEOMORPHISMS BETWEEN DOMAINS IN THE HYPERBOLIC PLANE. 2008. Vol. 80. In Journal of Differential Geometry. pp.1-22. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909134635707444733.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved